# SDR DALA14020049212

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND JUST AFT L1 DOOR, BS 210, L15L ON DOOR SURROUNDING STRUCTURE.  CUTOUT DAMAGE.  FABRICATED AND INSTALLED FILLER AND STRAP IAW SRM 51-30-02 ADN 53-60-02.
